Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 4, NWS San Angelo, TX

February 26, 201122 counties in Texas

NWS San Angelo, TX issued this red flag warning at Feb 26, 2011, 2:59 PM CST for 22 counties in Texas. It took effect at Feb 27, 2011, 12:00 PM CST. It was in force for 10 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 26, 2011, 2:59 PM CST (20:59 UTC)
In effect from
Feb 27, 2011, 12:00 PM CST
Expired
Feb 27, 2011, 10:00 PM CST
In force
10 hr
Issued by
NWS San Angelo, TX
All 22 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 27, 4:00 PM CSTWILDFIRE 2295810 S Barnhart, TXFIRE IN NORTHERN CROCKETT COUNTY WAS MEASURED USING GPS AT 22958 ACRES.
Feb 27, 6:00 PM CSTWILDFIRE 30012 S Irby, TXWILDFIRE NEAR LAKE STAMFORD DESTROYED 2 VACANT STRUCTURES. TIME APPROXIMATED.
Feb 27, 7:00 PM CSTWILDFIRE 09 S Barnhart, TXACREAGE UNKNOWN AT THIS TIME BUT FIRE IS ESIMATED TO BE 7 MILES LONG AND 3 MILES WIDE. TEXAS FOREST SERVICE IS SCHEDULED TO PERFORM AN AERIAL ASSESSMENT TODAY.
Feb 27, 7:00 PM CSTWILDFIRE 18009 S Barnhart, TXBURN SCAR ESTIMATED TO BE APPROX 15 MILES BY 6 MILES. FIRE IS NO LONGER BURNING AND ACREAGE WAS ACQUIRED FROM THE MOST RECENT REPOT FROM THE TEXAS FOREST SERVICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2011-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2011-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5133 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WWUS84 KSJT 262059
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
259 PM CST SAT FEB 26 2011

...FIRE WEATHER WATCH SUNDAY AFTERNOON AND EVENING...

.ON SUNDAY...CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED ACROSS MUCH OF WEST CENTRAL TEXAS. A
POWERFUL UPPER LEVEL SYSTEM WILL BRING STRONG...GUSTY SOUTHWEST
WINDS SUNDAY AFTERNOON...ALONG WITH TEMPERATURES IN THE LOWER TO
MID 80S...AND RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 PERCENT.
THE WINDS WILL SHIFT TO THE WEST AND NORTHWEST DURING THE EVENING
HOURS...DIMINISHING TO 20 TO 30 MPH WITH GUSTS UP TO 40 MPH...AS
RELATIVE HUMIDITY VALUES REMAIN BELOW 20 PERCENT THROUGH 10 PM
ACROSS MUCH OF THE AREA.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-168-169-270500-
/O.UPG.KSJT.FW.A.0002.110227T1800Z-110228T0200Z/
/O.NEW.KSJT.FW.W.0004.110227T1800Z-110228T0400Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-MENARD-KIMBLE-
259 PM CST SAT FEB 26 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CST SUNDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL TEXAS...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM CST SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE...
  RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT...
  SCHLEICHER...SUTTON...HASKELL...THROCKMORTON...JONES...
  SHACKELFORD...TAYLOR...CALLAHAN...COLEMAN...BROWN...
  MCCULLOCH...MENARD... AND KIMBLE COUNTIES.

* WIND: SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 
  MPH.

* HUMIDITY: 5 TO 15 PERCENT.

* TIMING: FROM NOON THROUGH 10 PM SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED ACROSS THE WARNED AREA SUNDAY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT
2 follow-up statements
901 
WWUS84 KSJT 270408
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1008 PM CST SAT FEB 26 2011

...RED FLAG WARNING SUNDAY AFTERNOON AND EVENING...

.ON SUNDAY...CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED ACROSS MUCH OF WEST CENTRAL TEXAS. A
POWERFUL UPPER LEVEL SYSTEM WILL BRING STRONG...GUSTY SOUTHWEST
WINDS SUNDAY AFTERNOON...ALONG WITH TEMPERATURES IN THE LOWER TO
MID 80S...AND RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 PERCENT.
THE WINDS WILL SHIFT TO THE WEST AND NORTHWEST DURING THE EVENING
HOURS...AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH...AS RELATIVE
HUMIDITY VALUES REMAIN BELOW 20 PERCENT THROUGH 10 PM ACROSS MUCH
OF THE AREA.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-168-169-271200-
/O.CON.KSJT.FW.W.0004.110227T1800Z-110228T0400Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-MENARD-KIMBLE-
1008 PM CST SAT FEB 26 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CST
SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR WEST
CENTRAL TEXAS...

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... 
  RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... 
  SCHLEICHER... SUTTON...HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD... TAYLOR...CALLAHAN...COLEMAN...BROWN... 
  MCCULLOCH...MENARD... AND KIMBLE COUNTIES.

* WIND: SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 
  MPH.

* HUMIDITY: 5 TO 15 PERCENT.

* TIMING: FROM NOON THROUGH 10 PM SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED ACROSS THE WARNED AREA SUNDAY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT
434 
WWUS84 KSJT 271014
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
414 AM CST SUN FEB 27 2011

...RED FLAG WARNING SUNDAY AFTERNOON AND EVENING...

.TODAY...CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED ACROSS MUCH OF WEST CENTRAL TEXAS. A
POWERFUL UPPER LEVEL SYSTEM WILL BRING STRONG...GUSTY SOUTHWEST
WINDS SUNDAY AFTERNOON...ALONG WITH TEMPERATURES IN THE LOWER TO
MID 80S...AND RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 PERCENT.
THE WINDS WILL SHIFT TO THE WEST AND NORTHWEST DURING THE EVENING
HOURS...AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...AS RELATIVE
HUMIDITY VALUES REMAIN BELOW 20 PERCENT THROUGH 10 PM ACROSS MUCH
OF THE AREA.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-168-169-272200-
/O.CON.KSJT.FW.W.0004.110227T1800Z-110228T0400Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-MENARD-KIMBLE-
414 AM CST SUN FEB 27 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM
CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
WEST CENTRAL TEXAS...

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... 
  RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... 
  SCHLEICHER... SUTTON...HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD... TAYLOR...CALLAHAN...COLEMAN...BROWN... 
  MCCULLOCH...MENARD... AND KIMBLE COUNTIES.

* WIND: SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH...WITH GUSTS
  BETWEEN 50 AND 55 MPH ALONG AND WEST OF A SWEETWATER...TO
  STERLING CITY...TO OZONA LINE. SOUTHWEST TO WEST WINDS OF 25 TO
  35 MPH WITH GUSTS BETWEEN 40 AND 45 MPH ACROSS THE REST OF THE AREA.

* HUMIDITY: 5 TO 15 PERCENT.

* TIMING: FROM NOON THROUGH 10 PM SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED ACROSS THE WARNED AREA SUNDAY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 26, 11:36 AM CST, 3 hours 23 minutes earlier.

Area forecast discussion, Feb 26, 11:36 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1136 AM CST SAT FEB 26 2011

.DISCUSSION...
SEE 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
SKIES HAVE CLEARED ACROSS AREA TAF LOCATIONS LATE THIS MORNING.
HAD MVFR CEILINGS TRY TO PUSH NORTH INTO KJCT/KBB/KSJT...BUT
MIXING KEPT THIS FROM OCCURRING. FOR THE REST OF TODAY...VFR
CONDITIONS WITH SOUTH/SOUTHWEST WINDS AROUND 15 KNOTS WITH GUSTS
TO AROUND 20 KNOTS. OVERNIGHT TONIGHT...EXPECT MVFR CEILINGS TO
MAKE A MORE PRONOUNCED PUSH NORTHWARD AS SOUTHERLY FLOW CONTINUES
ACROSS THE ENTIRE AREA. HAVE KEPT THE BASIC TIMING OF MVFR
CEILINGS MAKING THEIR WAY NORTHWARD BETWEEN 03Z AND 06Z FOR
SOUTHERN SITES...AND LATER FOR KSJT AND KABI. SOUTH/SOUTHEAST
WINDS WILL DIMINISH TO 10 KNOTS OR LESS OVERNIGHT. TOMORROW...
EXPECT THE MVFR CIGS TO CLEAR BY 15Z OR SHORTLY AFTER WITH
SOUTHWEST WINDS PICKING UP TO 15 TO 20 KNOTS WITH GUSTS TO AROUND
25 KNOTS BY AROUND 18Z.

&&

.PREV DISCUSSION... /ISSUED 536 AM CST SAT FEB 26 2011/

UPDATE...

SEE 12Z AVIATION DISCUSSION BELOW.

AVIATION...
LOW CLOUDS...WITH MVFR CIGS...CONTINUE TO MOVE NORTHWEST TOWARDS
WEST CENTRAL TEXAS EARLY THIS MORNING. BASED ON LOW CLOUD
SATELLITE IMAGERY..THESE CLOUDS SHOULD REACH KJCT AND POSSIBLE
KBBD BY 13Z. LATEST RUC HAS DEPICTED THESE CLOUDS WELL...AND IT
SHOWS THE RUC MAKING IT AS FAR NORTH AS KSJT BEFORE BREAKING UP BY
LATE MORNING.

OTHERWISE...WIND PROFILES FROM KSJT RADAR SHOWING 50 KNOTS JUST
ABOVE THE SURFACE. HAVE INCREASED WIND SPEEDS AND ADDED WIND
GUSTS AS THESE STRONGER WINDS MIX DOWN LATER THIS MORNING.

PREV DISCUSSION... /ISSUED 401 AM CST SAT FEB 26 2011/

SHORT TERM...
LOW CLOUDS MAKING A RUN NORTHWEST WEST CENTRAL TEXAS EARLY THIS
MORNING...WITH MODELS SUGGESTING THAT THIS STRATUS WILL MAKE IT INTO
THE NORTHWEST HILL COUNTRY BY SUNRISE. INITIAL SURGE OF MOISTURE
LOOKS PRETTY SHALLOW...SO SUSPECT THAT THE LOW CLOUDS WILL ERODE
QUICKLY THIS MORNING. HOWEVER...HAVE INCREASED CLOUD COVER FOR THE
MORNING HOURS...PARTICULARLY ACROSS THE SOUTHEAST PORTIONS OF THE
AREA.

NAM SHOWING ANOTHER VERY WARM DAY...WITH 850MB TEMPS FORECASTED TO
CLIMB ANOTHER 3 TO 5 DEGREES CELSIUS. GFS A LITTLE COOLER...DESPITE
THE FACT THAT TEMPS IN SOUTH TEXAS YESTERDAY WERE WELL INTO THE 80S
AND LOWER 90S. THUS...WILL LEAN TOWARDS THE WARMER MET GUIDANCE
NUMBERS...AND IN FACT WILL GO A FEW DEGREES ABOVE EVEN THESE WARMER
NUMBERS.

07

LONG TERM...
POTENT UPPER LEVEL LOW WILL TREK ACROSS NEW MEXICO ON SUNDAY AND
EVENTUALLY SWING ACROSS THE TEXAS PANHANDLE ON SUNDAY NIGHT. AHEAD
OF THIS SYSTEM...SOUTHWEST WINDS WILL INCREASE BY LATE MORNING.
EXPECT WINDS TO INCREASE TO 25 TO 35 KNOTS WITH GUSTS TO 40
KNOTS...MAINLY OVER THE WESTERN CONCHO VALLEY AND BIG COUNTRY. WINDS
FARTHER TO THE SOUTHEAST ACROSS THE NORTHWEST HILL COUNTRY WILL
REMAIN BETWEEN 15 AND 25 KNOTS...WITH SOME HIGHER GUSTS.
MODELS...MAINLY THE NAM...HAVE PUSHED BACK THE ARRIVAL OF SURFACE
TROUGH AXIS. THIS MAY HOLD OFF THE STRONGEST WINDS UNTIL LATE SUNDAY
AFTERNOON. 850 THERMAL RIDGE WILL NOSE INTO THE AREA ON
SUNDAY...WITH TEMPERATURES RANGING FROM 22 DEGREES CELSIUS ACROSS
THE NORTHERN EDWARDS PLATEAU TO 20 DEGREES ACROSS THE BIG COUNTRY.
INCREASED HIGH TEMPERATURES A FEW DEGREES...WITH LOW TO MID 80S
ACROSS THE BOARD. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
ACROSS MUCH OF WEST CENTRAL TEXAS...AND THIS IS DISCUSSED IN DETAIL
IN THE FIRE WEATHER DISCUSSION. A PACIFIC COLD FRONT WILL QUICKLY
SWING ACROSS THE AREA SUNDAY EVENING...WITH WINDS BECOMING NORTHWEST
AND STAYING UP BETWEEN 15 AND 25 KNOTS MUCH OF THE NIGHT. A MILD DAY
IS IN STORE MONDAY...WITH TEMPERATURES NEAR SEASONAL NORMALS.

ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS WILL ENSUE FOR MUCH OF
THE REST OF THE EXTENDED FORECAST. HIGH TEMPERATURES WILL GENERALLY
REMAIN IN THE 70S AND 80S...WITH LOW TEMPERATURES IN THE 40S. 00Z
GFS BRINGS THE NEXT WEAK COLD FRONT THROUGH THE AREA ON
FRIDAY...WITH ONLY SLIGHTLY COOLER TEMPERATURES BEHIND IT.

DANIELS

FIRE WEATHER...
WILL CONTINUE THE FIRE WEATHER WATCH FOR SUNDAY. MODELS CONTINUE TO
SHOW A STRONG FIRE WEATHER SIGNAL FOR SUNDAY AFTERNOON...ALTHOUGH
THERE REMAINS SOME QUESTION ABOUT WHETHER THIS ENDS UP AS A HIGH END
FIRE WEATHER DAY. WITH THE TIMING OF THE SYSTEM HAVING DELAYED A FEW
HOURS...THIS DELAYS BOTH THE PASSAGE OF THE SURFACE TROUGH AND THE
UPPER LEVEL TROUGH AXIS ITSELF UNTIL LATE IN THE AFTERNOON AND INTO
THE EARLY EVENING HOURS. GFS STILL HAS THE STRONGEST WIND
FIELDS...WITH 850MB WINDS INCREASING FROM 25KTS AT 18Z TO
35KTS-45KTS AT 00Z. COMBINE THIS WITH 700MB WINDS INCREASING TO
50KTS AND 500MB WINDS TO NEAR 100KTS...AND WIND FIELDS ALOFT
CERTAINLY LOOK POTENT. JUST A MATTER OF GETTING THESE WINDS DOWN TO
THE SURFACE...BUT WITH A SURFACE PRESSURE GRADIENT THAT IS MARGINAL
AND WITH STRONG UPWARD VERTICAL VELOCITIES CONTINUING TO 00Z...NOT
SURE WE WILL COMPLETELY MIX THESE WINDS DOWN. IN FACT...STARTING TO
GET MORE CONCERNED THAT THE STRONGEST WINDS...AND THUS THE MOST
CRITICAL FIRE WEATHER CONDITIONS...MAY ACTUALLY OCCUR SUNDAY EVENING.
THUS...WILL HOLD OFF ON A 3RD AND 4TH PERIOD UPGRADE  FOR NOW AND
CONTINUE THE FIRE WEATHER WATCH.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 85  56  82  43  67 /   0  10  10   0   0
SAN ANGELO 	 87  57  84  43  72 /   0  10  10   0   0
JUNCTION 	 83  61  83  42  74 /   0  10  10  10   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...
CONCHO...CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE...
MCCULLOCH...MENARD...NOLAN...RUNNELS...SCHLEICHER...
SHACKELFORD...STERLING...SUTTON...TAYLOR...THROCKMORTON...TOM
GREEN.

&&
Hazardous weather outlook, Feb 26, 2:53 PM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
253 PM CST SAT FEB 26 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-272100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
253 PM CST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE EVENING
HOURS AS WARM TEMPERATURES COMBINE WITH GUSTY SOUTH WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DANGEROUS WILDFIRE CONDITIONS ARE EXPECTED SUNDAY AND SUNDAY
EVENING. STRONG DRY SOUTHWEST WINDS SUNDAY...WILL SHIFT TO THE
WEST AND NORTHWEST LATE SUNDAY AFTERNOON AND EVENING. THE WINDS
COMBINED WITH TINDER DRY CONDITIONS WILL BRING CRITICAL FIRE
WEATHER CONDITIONS. SHOULD A WILDFIRE GET STARTED...EFFORTS TO
CONTAIN IT WILL BE EXTREMELY DIFFICULT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.